# SDR GR4D20180206002

- Difficulty date: February 6, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N450QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4046
- Aircraft time: 9,151 hours, 4,541 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Hinge
- Part number: 1159CSM200321
- Condition: Corroded
- Location: Lt Elevator
- Part time: 9,151 hours, 4,541 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR NR 4 HINGE HAS CORROSION IN BORE AND BEARING ON ELEVATOR ATTACH POINT SIDE COMING OUT OF FITTING. REPAIRED.
